# SDR HNAA2024052800476

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,861 hours, 49,646 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 ANTI ICE FAIL. CW MX PROCEDURE.  MEL   25MAY24  10:25  PHL  C14602  30-8-1 ENGINE ANTI-ICE.  FACT  28MAY24  02:00  PHL T/S IRW FIM 30-21-00-810-804-A, FOUND CONNECTOR P0973 WOULD NOT SEAT, HAD DAMAGED SHIELDING. R&R CONNECTOR IRW SWPM 20-50-00. RAN E2 AND PERFORMED OPS CHECK. OPS CHECK GOOD, OK FOR SERVICE. CLEAR MEL 30-8-1
